# SDR USAA2014022600001

- Difficulty date: February 25, 2014
- Submitted: February 26, 2014
- Operation: Air carrier
- Aircraft: N631AW
- Make and model: Airbus A320-231
- Aircraft serial: 77
- Aircraft time: 77,016 hours, 34,607 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Obstructed
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE BUSSEL AT DOOR 2L NEEDS ADJUSTING, DOOR DIFFICULT TO OPEN.  REMOVED DEBRIS, DOOR OPERATIONS CHECKED GOOD.
